# SDR GAIA9643

- Difficulty date: December 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N279US
- Make and model: Boeing 727251
- Aircraft serial: 21158
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Det Amp
- Part number: 30303A
- Condition: Failed
- Location: E/E Compt
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO SMOKE LIGHT ILLUMINATED IN-FLIGHT.  CHANGED SMOKE DETECTOR CONTROL AMP AND NRS 1, 2, 3, 4, AND 6 SMOKE DETECTORS.  (X)
